PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wynik├│w
Czasopismo
2000 | 95 | 1 | 49-59
Tytuł artykułu

Quartic power series in $­ŁöŻ_3((T^{-1}))$ with bounded partial quotients

Tre┼Ť─ç / Zawarto┼Ť─ç
Warianty tytułu
J─Özyki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
95
Numer
1
Strony
49-59
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-06-11
poprawiono
2000-01-17
Tw├│rcy
  • Institut de Math├ęmatiques de Bordeaux, Universit├ę de Bordeaux I, 351 Cours de la Lib├ęration, F33405 Talence, France
Bibliografia
  • [1] L. Baum and M. Sweet, Continued fractions of algebraic power series in characteristic 2, Ann. of Math. 103 (1976), 593-610.
  • [2] L. Baum and M. Sweet, Badly approximable power series in characteristic 2, ibid. 105 (1977), 573-580.
  • [3] A. Lasjaunias, Diophantine approximation and continued fraction expansions of algebraic power series in positive characteristic, J. Number Theory 65 (1997), 206-225.
  • [4] A. Lasjaunias, Continued fractions for algebraic formal power series over a finite base field, Finite Fields Appl. 5 (1999), 46-56.
  • [5] A. Lasjaunias and B. de Mathan, Differential equations and diophantine approximation in positive characteristic, Monatsh. Math. 128 (1999), 1-6.
  • [6] K. Mahler, On a theorem of Liouville in fields of positive characteristic, Canad. J. Math. 1 (1949), 397-400.
  • [7] B. de Mathan, Approximation exponents for algebraic functions in positive characteristic, Acta Arith. 60 (1992), 359-370.
  • [8] W. Mills and D. Robbins, Continued fractions for certain algebraic power series, J. Number Theory 23 (1986), 388-404.
  • [9] W. M. Schmidt, On continued fractions and diophantine approximation in power series fields, Acta Arith., to appear.
  • [10] D. Thakur, Diophantine approximation exponents and continued fractions for algebraic power series, J. Number Theory, to appear.
  • [11] J. F. Voloch, Diophantine approximation in positive characteristic, Period. Math. Hungar. 19 (1988), 217-225.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav95z1p49bwm
JavaScript jest wy┼é─ůczony w Twojej przegl─ůdarce internetowej. W┼é─ůcz go, a nast─Öpnie od┼Ťwie┼╝ stron─Ö, aby m├│c w pe┼éni z niej korzysta─ç.